Advertisement

Archiv der Mathematik

, Volume 82, Issue 2, pp 172–179 | Cite as

A multiplicity theorem for critical points of functionals on reflexive Banach spaces

  • G. Anello
Original paper

Abstract.

In this paper we establish a multiplicity theorem for critical points of functionals on reflexive Banach spaces. Precisely, we deduce the main result using a general variational principle proved by Ricceri. Moreover, we present an application to a Neumann problem which gives a positive answer to some questions formulated by the previous author.

Mathematics Subject Classification (2000):

35J20 35J25. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MessinaSant’Agata-MessinaItaly

Personalised recommendations